# SDR UIEA2020081371720

- Difficulty date: August 10, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 87,779 hours, 15,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rod End
- Part number: 232U47424
- Condition: Damaged
- Location: Crew Ladder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW LADDER FWD AND AFT MID HORIZONTAL SUPPORT ROD END JOINT HOLE FOUND DAMAGED.  M/D CREW LADDER FWD AND AFT MID HORIZONTAL ROD REPLACED IAW AMM 25-50-01 AND RI-25-00-14133 REV A.
